MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; UNIT, OPERATIVE DENTAL
Catalog Number 5100015250
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 21 events were reported for this quarter.Product return status, 9 devices had investigation types that have not yet been determined, 12 devices were received.Evaluation findings (results/components), 9 devices: results pending completion of investigation / part/component/sub-assembly term not applicable, 4 devices: wear problem, overheating problem identified / bearings, 7 devices: no device problem found / part/component/sub-assembly term not applicable, 1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.Product disposition, 1 device: rework, 10 devices: scrapped by stryker, 1 device: not repaired but returned to customer, 9 devices: product disposition is not yet determined.Additional information, 21 devices were not labeled for single-use, 21 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 21 events for the failure: overheating of device, 4 events had no health consequences or impact, 10 events had problem identified during non-clinical procedure; there was no patient involvement, 5 events had problem identified before clinical use/exposure; there was no patient involvement, 2 events had minor injury/illness/impairment.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99420.Supplemental rationale: corrected data: b5, h6, h11.21 previously reported events were included in this follow-up record.Product return status: 6 devices had investigation types that have not yet been determined.15 devices were received.Evaluation findings (results/components): 6 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.5 devices: wear problem, overheating problem identified / bearings.8 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.1 device: wear problem, no device problem found / bearings.Product disposition: 1 device: rework.13 devices: scrapped by stryker.1 device: not repaired but returned to customer.6 devices: product disposition is not yet determined.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 21 events for the failure: overheating of device.- 4 events had no health consequences or impact.- 10 events had problem identified during non-clinical procedure; there was no patient involvement.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.- 3 events had minor injury/illness/impairment.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99420.Supplemental rationale.21 previously reported events were included in this follow-up record.Product return status.2 devices were not available for evaluation.16 devices were received.3 devices had investigation types that have not yet been determined.Evaluation findings (results/components).2 devices: no findings available / part/component/sub-assembly term not applicable.6 devices: wear problem, overheating problem identified / bearings.8 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: degradation problem identified, no device problem found / part/component/sub-assembly term not applicable.3 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.1 device: wear problem, no device problem found / bearings.Product disposition: 2 devices: product not received.1 device: rework.14 devices: scrapped by stryker.1 device: not repaired but returned to customer.3 devices: product disposition is not yet determined.
 
Event or Problem Description
No change.

Brand Name
MICRODRILL STRAIGHT ATTACHMENT
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399807
Report Number3015967359-2025-99420
Device Sequence Number9871632
Product Code EIA
UDI-Device Identifier04546540380272
UDI-Public04546540380272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized21
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5100015250
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
04/24/2026
06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown